# SDR KCSA202311141139

- Difficulty date: November 14, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N782CK
- Make and model: Boeing 747-4HQF
- Aircraft serial: 37304
- Aircraft time: 44,502 hours, 7,367 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BILGE/CANTED PRESSURE DECK AT TRIM AIR DUCT BULKHEAD LOCATION PANEL HAS EVIDENCE OF CRACKING STA 1240 LBL 90
